# SDR GTIA2024081238308

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 26,433 hours, 11,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA IN AFT CABIN REPORTED STRONG ODOR FROM CABIN AIR-PERFORMED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF THE CAUSE OD AQE. FOUND PROBABLE CAUSE DUE TO TYPE 10 FROM AMBIENT AIR. NO ODOR SMOKE,OR FUME WAS PRESENT WHEN MX WENT ON BOARD. A/C OK FOR CONT. SVC
